How JustAnswer Works:
  • Ask an Expert
    Experts are full of valuable knowledge and are ready to help with any question. Credentials confirmed by a Fortune 500 verification firm.
  • Get a Professional Answer
    Via email, text message, or notification as you wait on our site.
    Ask follow up questions if you need to.
  • 100% Satisfaction Guarantee
    Rate the answer you receive.
Ask Carol Kryder LMFT Your Own Question
Carol Kryder LMFT
Carol Kryder LMFT, Mental Health Professional
Category: Mental Health
Satisfied Customers: 808
Experience:  APA Board Certified, Diplomate,Substance Abuse Professional, 20 years family therapy experience
13965555
Type Your Mental Health Question Here...
Carol Kryder LMFT is online now
A new question is answered every 9 seconds

am very, very sick w/ snri withdrawal & combo of new wellbutrin.

Customer Question

am very, very sick w/ cymbalta withdrawal & combo of new wellbutrin. am off all meds today except lamictal &new librium. little/no sleep for 5 days, plus seriously excessive side effects. am bipolar/cyclothymic. now entering manic phase. help!

am now getting quite disappointed with response time.

Submitted: 7 years ago.
Category: Mental Health
Expert:  Norman M. replied 7 years ago.
HelloCustomer- and welcome.

I've had alook at your post, and inorder to give you a reasonable answer I think some more information is needed.

Can you please tell me

1. What medications are you taking - all of them - at what dose, and how long have you been on them.

2. Were they all prescribed by the same doctor?

3. Are you coming off cymbalta with the agreement of your doctor, and how are you doing it?

4. When did you last see your prescribing doctor?

5. Was your diagnosis simply cyclothymia?

Regards,
Norman
Customer: replied 7 years ago.

lamictal two weeks 200mgs, librium 30 mgs srting today. finished wellbutrin xr 150mg for 4 days only yesterday. finished cymbalta 60 to 30mgs probably 2 weeks too early.

 

all same dr.

 

answered cymbalta question i think- w/ dr ..absolutely...but screwed up my taper!

 

saw my doc today, gave me libirum 30 mgs 3x daily taper over two weeks.

 

i am finishing grad school in psychtherapy....me thinks cyclothymia w/ borderline features....doc likes it but still treats as 'bipolar'

 

 

 

 

Customer: replied 7 years ago.
god i am having computer problems plus seems terribly long wait! can't hack this much longer!
Customer: replied 7 years ago.
am out of here in five minutes
Expert:  Carol Kryder LMFT replied 7 years ago.
Hi:
If you are still around I will try to help. You are obviously going through withdrawal from the meds due to an inappropriate taper. For cyclothymia the medication is the same as bipolar and you were on the correct meds. I know that Cymbalta can have a nasty withdrawal if tapered too quickly. I think your doc did the right thing putting you on a Librium taper. Your symptoms should be much better by now.

Please let me know if you need additional assistance.